# SDR DL76G080551

- Difficulty date: April 4, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 71,365 hours, 15,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51181
- Condition: Corroded
- Location: Fs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV, HEAVY CORROSION WAS FOUND ON THE FS 1480 FLOORBEAM UPPER CHORD.  ADDITIONAL INSPECTION REVEALED THAT THE CORROSION WAS ON AN EXISTING REPAIR (TEE REPAIR) BETWEEN LBL 73 AND LBL 44.  THE EXISTING REPAIR WAS REMOVED AND A MODIFIED SRM REPAIR INSTALLED PER BOEING INSTRUCTIONS, AS DOCUMENTED IN ERA/ 466277-14
